Scientific article

Some properties of symplectic Runge-Kutta methods

Published inNew Zealand journal of mathematics, vol. 29, no. 2, p. 169-175
Publication date2000

We prove that to every rational function R(z) satisfying R(-z)R(z)=1, there exists a symplectic Runge-Kutta method with R(z) as stability function. Moreover, we give a surprising relation between the poles of R(z) and the weights of the quadrature formula associated with a symplectic Runge-Kutta method.

  • Symplectic Runge-Kutta methods
  • W-transformation
  • Poles of stability function
  • Weights of quadrature formula
Citation (ISO format)
HAIRER, Ernst, LEONE, Pierre. Some properties of symplectic Runge-Kutta methods. In: New Zealand journal of mathematics, 2000, vol. 29, n° 2, p. 169–175.
  • PID : unige:12453
ISSN of the journal1171-6096

Technical informations

Creation11/12/2010 1:07:00 PM
First validation11/12/2010 1:07:00 PM
Update time03/14/2023 4:08:49 PM
Status update03/14/2023 4:08:49 PM
Last indexation08/28/2023 7:56:09 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack